MAUDE Adverse Event Report: SIEMENS HEALTHINEERS ACUSON JUNIPER; ULTRASOUND DEVICE

SIEMENS HEALTHINEERS ACUSON JUNIPER; ULTRASOUND DEVICE
Model Number 11335791
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is ongoing at siemens healthineers to identify the root cause of the issue.The report will be supplemented after the investigation is completed.Reference # (b)(4).
 
Event or Problem Description
There was a symptom that the test was automatically terminated during the patient test this morning.(end exam).2) the patient data saved before was not saved, and we had no choice but to call the patient back and proceed with the examination again.3) this symptom occurred a week ago as well, and 2 cases occurred after ui update with vb10d.4) the images taken before the start of the test remain after the patient is called to the worklist, and the data taken after the start of the test are not saved.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide investigation information.The investigation was conducted based on the provided information.However, the engineer confirmed that no abnormalities related to the reported issue were found.Additionally, a review of the pairing between patient registration and end exam events revealed no anomalies.In this case, the exact root cause cannot be determined.According to the service activity result, the issue was resolved by reinstalling the software.No further investigation is possible at this moment.2025-00092757-1.

Brand Name
ACUSON JUNIPER
Common Device Name
ULTRASOUND DEVICE
Manufacturer (Section D)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer (Section G)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer Contact
pragya kumar
22010 se 51st st
issaquah, WA 98029
MDR Report Key21315715
Report Number3023245-2025-00033
Device Sequence Number12804095
Product Code IYN
UDI-Device Identifier04056869152059
UDI-Public(01)04056869152059
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11335791
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown